Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 82, NWS State College, PA

June 14, 2015Dauphin County, Lebanon County, Schuylkill County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 14, 2015, 6:21 PM EDT for Dauphin County, Lebanon County, Schuylkill County, Pennsylvania. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2015, 6:21 PM EDT (22:21 UTC)
Expired
Jun 14, 2015, 7:15 PM EDT
In force
54 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Dauphin County, PA, Lebanon County, PA, Schuylkill County, PA

The radar

The State College radar (KCCX), 155 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 6:21 PM EDTTSTM WND DMGGratz, PATREES DOWN IN LYKENS TWP

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.4 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2015-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2015-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
1394 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
-19 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

526 
WUUS51 KCTP 142221
SVRCTP
PAC043-075-107-142315-
/O.NEW.KCTP.SV.W.0082.150614T2221Z-150614T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
621 PM EDT SUN JUN 14 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  NORTHWESTERN LEBANON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHWESTERN SCHUYLKILL COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 715 PM EDT

* AT 620 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH. THIS STORM WAS
  LOCATED OVER LICKDALE...AND MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ANNVILLE...LEBANON...MINERSVILLE...PALMYRA...POTTSVILLE...
  SCHUYLKILL HAVEN...BEURYS LAKE...BRANCHDALE...BUCK RUN...CLEONA...
  DONALDSON...FORRESTVILLE...FORT INDIANTOWN GAP...FREDERICKSBURG...
  FRIEDENSBURG...HARPER TAVERN...LICKDALE...LYKENS...MARLIN AND
  ORWIGSBURG.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 78 FROM MILE MARKERS 0 TO 8.
 INTERSTATE 81 FROM MILE MARKERS 84 TO 116.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM HAS ALREADY MADE WIND DAMAGE IN EAST HANOVER TOWNSHIP AND 
SUSQUEHANNA TOWNSHIP. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND 
STAY AWAY FROM WINDOWS.
 
&&

LAT...LON 4057 7602 4058 7604 4057 7605 4058 7607
      4057 7608 4053 7617 4052 7626 4052 7634
      4049 7644 4041 7631 4029 7655 4061 7674
      4074 7645 4063 7600
TIME...MOT...LOC 2220Z 236DEG 24KT 4045 7649 

$$

WATSON
1 follow-up statement
963 
WWUS51 KCTP 142249
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
649 PM EDT SUN JUN 14 2015

PAC043-075-142258-
/O.CAN.KCTP.SV.W.0082.000000T0000Z-150614T2315Z/
DAUPHIN PA-LEBANON PA-

649 PM EDT SUN JUN 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DAUPHIN AND
NORTHWESTERN LEBANON COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4049 7643 4073 7643 4069 7626 4063 7600
      4057 7602 4058 7604 4057 7605 4058 7607
      4057 7608 4053 7617 4052 7626 4052 7634
TIME...MOT...LOC 2248Z 258DEG 38KT 4061 7621 

$$

PAC107-142315-
/O.CON.KCTP.SV.W.0082.000000T0000Z-150614T2315Z/
SCHUYLKILL PA-
649 PM EDT SUN JUN 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTH CENTRAL SCHUYLKILL COUNTY...

AT 648 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER FRIEDENSBURG...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
MINERSVILLE...POTTSVILLE...SCHUYLKILL HAVEN...BEURYS LAKE...
BRANCHDALE...BUCK RUN...DONALDSON...FORRESTVILLE...FRIEDENSBURG...
MARLIN...ORWIGSBURG...PINE GROVE...RENNINGERS...TREMONT...AUBURN...
CRESSONA...DEER LAKE...LAKE WYNONAH...LANDINGVILLE AND MOUNT CARBON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4049 7643 4073 7643 4069 7626 4063 7600
      4057 7602 4058 7604 4057 7605 4058 7607
      4057 7608 4053 7617 4052 7626 4052 7634
TIME...MOT...LOC 2248Z 258DEG 38KT 4061 7621 

$$

WATSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:32 PM EDT, 2 hours 49 minutes earlier.

Area forecast discussion, Jun 14, 3:32 PM EDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
332 PM EDT SUN JUN 14 2015

.SYNOPSIS...
A SUBTROPICAL RIDGE WILL REMAIN PARKED JUST OFF THE SOUTHEAST
COAST THIS WEEK. PENNSYLVANIA WILL REMAIN IN THE NORTHERN
PERIPHERY OF THIS UPPER RIDGE WITH A SURFACE FRONT OSCILLATING
OVER THE STATE...PRODUCING PERIODS OF SHOWERS AND GUSTY
THUNDERSTORMS WHICH MAY PRODUCE LOCALLY HEAVY RAINFALL. DRIER
CONDITIONS WILL ARRIVE FOR WED...BUT ADDITIONAL SHOWERY CONDITIONS
ARE EXPECTED AGAIN BY THU. SHOWERS AND STORMS WILL PREVAIL AGAIN
FOR MUCH OF THE REMAINDER OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
NUMEROUS SHRA/TSRA WITH EMBEDDED HEAVY DOWNPOURS TRAVERSING
WESTERN HALF OF PA AT THIS HOUR. CONVERGENCE IN MARGINAL SPEED
SHEAR ON THE EASTERN PERIPHERY OF 35 KT 850 MB JET NOSING INTO
NORTHEAST OHIO APPEARS TO BE THE TRIGGER FOR MOST OF THIS
ACTIVITY, WHICH HAS SHOWN LITTLE ORGANIZATION OTHER THAN PRODUCING
SOME RAIN CORES WHICH ARE MOVING ALONG NICELY THUS FAR. DCAPES ON
THE ORDER OF 200 TO 400 J/KG NOT SUPPORTIVE OF STRONG COLD POOL
GENERATION FOR STRONG WIND GUSTS. HIGHEST DCAPES IN MY CWA
THROUGHT TONIGHT ARE OVER MY EXTREME EASTERN COUNTIES WITH HRRR
SHOWNING A LITTLE OVER 500 J/KG THIS EVENING. FOCUSING ON THE
POTENTIAL FOR HEAVY RAINFALL AND POSSIBLE TRAINING FROM EASTERN
OHIO INTO NORTHWEST PA AS THE GREATEST CONCERN...BUT WITH MODERATE
CAPES ANY TALLER STORM CAN PRODUCE STRONG GUSTY WINDS.

WILL BE RAISING A FLASH FLOOD WATCH FOR MY NORTHWEST MOUNTAINS
SHORTLY...IN COLLABORATION WITH CLE AND BUF. FIRST ROUND OF
CONVECTION GOING THROUGH NOW WITH LOCALLY 1 INCH PLUS AMOUNTS THIS
AFTERNOON. LATE EVENING AND OVERNIGHT ACTIVITY IS MORE LIKELY TO
TRAIN...WITH ADDITIONAL 1-2"+ AMOUNTS LIKELY ACROSS WARREN ELK AND
MCKEAN COUNTIES AS PW POOL TO OVER 2" THERE.

AREA REMAINS IN SLIGHT RISK OF SVR THROUGH TONIGHT. ACTIVITY WILL
CONTINUE TO GRADUALLY INCREASE OVER CENTRAL PA FROM WEST TO EAST
FROM MID TO LATE AFTERNOON. CAP WILL TAKE A WHILE TO BREAK OVER
THE EAST. STRONG TO SEVERE PULSE STORMS WILL BE POSSIBLE AS
MODERATE CAPES ARE HARNESSED...ALTHOUGH COMPARED TO PREVIOUS
EVENTS DCAPES ARE SOMEWHAT LACKING AS PREVIOUSLY MENTIONED. HEAVY
RAIN THREAT OVR THE W AND NW MAY BE EVEN GREATER THAN THE SVR
THREAT...WITH 2 TO 3 INCH PLUS LOCAL AMOUNTS POSSIBLE THROUGH LATE
TONIGHT. MDL 8H TEMPS ARE SUPPORTIVE OF MAX TEMPS FROM THE U70S
OVR THE ALLEGHENY PLATEAU...TO THE M80S ACROSS THE LOWER SUSQ
VALLEY.

H5 RIDGE AXIS MOVES FROM ALLEGHENY PLATEAU AT 18Z TO THE POCONO
PLATEAU BY 00Z...AS A PAIR OF VIGOROUS SHORTWAVES MOVE THROUGH THE
EASTERN GREAT LAKES AND THE LOWER OHIO VALLEY. AFOREMENTIONED 850
MB 35KT JET NOSES INTO THE FINGERLAKES REGION BEFORE PROPOGATING
SSW ACROSS WESTERN AND CENTRAL PA BY 06Z. WIDESPREAD 1 TO LOCALLY
3 INCH EVENT AMOUNTS ARE LIKELY ACROSS THE NORTHWEST QUARTER TO
THIRD OF MY CWA...WITH 1-2" PLUS AMOUNTS EXTENDING ACROSS THE
LAUREL HIGHLANDS TO THE CENTRAL AND NORTH CENTRAL MOUNTAINS. FLASH
FLOODING WILL BE THE PRIMARY THREAT BEYOND ANY STRONG WINDS
PRODUCED BY COLLAPSING CELLS THIS EVENING. BEFORE ITS ALL SAID AND
DONE THE LOWER SUSQ SHOULD GET IN ON LOCALLY HEAVY RAINFALL
ESPECIALLY AFTER MIDNIGHT AS THE 850 MB SPEED MAX SAGS
SOUTHEASTWARD AND PW'S SURGE OVER 2". A BUSY EVENING AND OVERNIGHT
AHEAD.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
CENTRAL PA WILL REMAIN ON NORTHERN PERIPHERY OF SUBTROPICAL RIDGE
MONDAY. AXIS OF HIGHEST GEFS PWAT ANOMALIES INDICATE SOUTHERN PA
WILL BE THE FOCUS FOR RING OF FIRE CONVECTION. HAVE KEPT POPS ~60-65
PCT ACROSS THE SOUTHERN COUNTIES...WHERE PM TSRA ARE LIKELY.
AIR MASS WILL BE WARM AND UNSTABLE AGAIN...BUT MARGINALLY
FAVORABLE FOR SVR WX WITH MID LVL WESTERLY FLOW OF ARND 30KTS.
MODERATE CAPES WILL BE CREATED BY AFTN BRINGING SLIGHT RISK OF SVR
STORMS FROM SPC. BREAKS OF SUN SHOULD HELP PUSH TEMPS WELL INTO
THE 80S.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
DID NOT CHANGE A LOT.

MAIN THING WAS TO EDGE TEMPS UP A FEW DEGREES HERE AND THERE.
TENDENCY FOR EC TO SHOW LESS HEIGHT FALLS EACH DAY.

SOME POTENTIAL FOR HEAVY RAIN AGAIN LATE MONNDAY...AS FRONT TILTS
BACK TO THE NW FROM LOW DROPPING SE ACROSS NE PA LATE MONDAY INTO
EARLY TUE.

SOME MORE POTENTIAL FOR HEAVY RAIN AND SEVERE STORMS ON TUE...AS
FRONT MOVES SE. HARD TO FOLLOW GFS POPS FOR MDT LATE TUE. FRONT
MOVING INTO THAT AREA JUST AFTER PEAK HEATING. THUS WENT HIGHER
ON POPS THAN GUIDANCE ACROSS THE SE.

STILL ENOUGH PUSH TO GET SOME DRY WEATHER INTO THE AREA LATER TUE
NIGHT INTO AT LEAST THE FIRST HALF OF WED.

NAM SHOWS A CRAZY DAY ON THU...WITH WARM ADVECTION...SHEAR
AND CAPE. THUS WENT RATHER HIGH WITH POPS. AGAIN...AS NOTED
ABOVE...DID UP TEMPS SOME.

SOME BREAK POSSIBLE LATER FRIDAY INTO SUN...AS MODELS HINT
THAT FRONT COULD DROPS SOUTH OF PA. EC NOT SHOWING A LOT OF
HEIGHT FALLS...SO HAVE LOW CHC POPS IN FOR SOME OF THE TIME.

REALLY NOT SEEING MUCH CHANGE IN THE PATTERN ANYTIME SOON.
VERY FAST WEST TO EAST FLOW WILL KEEP ACTIVE WEATHER ACROSS
A LARGE CHUCK OF THE COUNTRY THROUGH DAY 10.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
HIGH PRESSURE OFF THE SOUTHEAST U.S. COAST WILL KEEP WARM MOIST
AIR IN PLACE. A STATIONARY FRONT STRETCHING GENERALLY WEST TO
EAST ACROSS THE STATE WILL CONTINUE TO ACT AS A FOCAL POINT FOR
DEVELOPING SHOWERS AND THUNDERSTORMS FOR SEVERAL MORE DAYS.

MVFR AND IFR RESTRICTIONS WILL ACCOMPANY SHRA/TSRA FROM WEST TO
EAST THROUGH LATE TONIGHT. HEAVY RAIN WILL BE THE PRIMARY
THREAT..ALTHOUGH LOCALIZED SFC WIND GUSTS TO 35 KTS POSSIBLE.
MVFR AND LCL IFR RESTRICTIONS SHIFT ESE OVERNIGHT.

OUTLOOK...

MON-TUE...CIG REDUCTIONS NW HALF. PM TSRA IMPACTS.

WED...CIG REDUCTIONS POSS SW. OTHERWISE NO SIG WX.

THU-FRI...CHC OF SHOWERS AND THUNDERSTORMS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ004>006-010-011.

&&

SYNOPSIS...WATSON/DEVOIR/MARTIN
NEAR TERM...DEVOIR
SHORT TERM...DEVOIR
LONG TERM...MARTIN
AVIATION...DEVOIR/RXR
Hazardous weather outlook, Jun 14, 3:10 PM EDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
310 PM EDT SUN JUN 14 2015

PAZ012-017>019-024>028-033>037-041-042-045-046-049>053-056>059-
063>066-151915-
NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-
BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-
TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-
UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-
SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
310 PM EDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AN AREA OF LOW PRESSURE TRACKING NORTH OF PENNSYLVANIA WILL HELP
TRIGGER NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH LATE TONIGHT.
A FEW OF THESE STORMS COULD PRODUCE DAMAGING WIND GUSTS OR LARGE
HAIL THIS AFTERNOON AND EVENING. IN ADDITION...THE THUNDERSTORMS
COULD PRODUCE LOCALIZED HEAVY RAINFALL AND FLOODING IN A FEW SPOTS
THROUGH LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

AN OSCILLATING FRONTAL BOUNDARY WILL REMAIN OVER PENNSYLVANIA
EARLY NEXT WEEK...BRINGING A GOOD CHANCE OF DAILY THUNDERSTORMS.
A FEW OF THESE STORMS COULD PRODUCE DAMAGING WIND GUSTS OR LARGE
HAIL DURING THE AFTERNOON AND EVENING HOURS OF MONDAY AND
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004>006-010-011-151915-
WARREN-MCKEAN-POTTER-ELK-CAMERON-
310 PM EDT SUN JUN 14 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

AN AREA OF LOW PRESSURE TRACKING NORTH OF PENNSYLVANIA WILL HELP
TRIGGER NUMEROUS SHOWERS AND THUNDERSTORMS LATE TODAY AND
TONIGHT. A FEW OF THESE STORMS COULD PRODUCE DAMAGING WIND GUSTS
OR LARGE HAIL THIS AFTERNOON AND EVENING. IN ADDITION...THE
THUNDERSTORMS COULD PRODUCE LOCALIZED HEAVY RAINFALL AND FLOODING
IN A FEW SPOTS LATE TODAY OR TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

AN OSCILLATING FRONTAL BOUNDARY WILL REMAIN OVER PENNSYLVANIA
EARLY NEXT WEEK...BRINGING A GOOD CHANCE OF DAILY THUNDERSTORMS.
A FEW OF THESE STORMS COULD PRODUCE DAMAGING WIND GUSTS OR LARGE
HAIL DURING THE AFTERNOON AND EVENING HOURS OF MONDAY AND
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEVOIR

In the hours before

Special weather statement, Jun 14, 1:56 PM EDT, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
156 PM EDT SUN JUN 14 2015

PAZ034>036-141830-
BEDFORD PA-FRANKLIN PA-FULTON PA-
156 PM EDT SUN JUN 14 2015

...SPECIAL WEATHER STATEMENT...

AT 155 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
LOCUST GROVE...MOVING SOUTHEAST AT 25 MPH.

30 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  NEEDMORE AROUND 200 PM EDT.
  BIG COVE TANNERY AROUND 205 PM EDT.
  MCCONNELLSBURG AND MERCERSBURG AROUND 210 PM EDT.
  FORT LOUDON AROUND 215 PM EDT.
  ST. THOMAS AROUND 220 PM EDT.
  CHAMBERSBURG AROUND 230 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE STATE LINE...UPTON...
WILLIAMSON...WHITETAIL SKI AREA AND WARRENTON IN WASHINGTON COUNTY.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 70 FROM MILE MARKERS 150 TO 170.
 INTERSTATE 81 FROM MILE MARKERS 0 TO 12.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.

&&

LAT...LON 3972 7833 3997 7832 3993 7767 3972 7765
TIME...MOT...LOC 1755Z 240DEG 49KT 3982 7822

MARTIN
Special weather statement, Jun 14, 4:31 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
431 PM EDT SUN JUN 14 2015

PAZ012-018-019-025>028-036-045-049-050-052-056-063-142130-
CUMBERLAND PA-JUNIATA PA-SNYDER PA-PERRY PA-NORTHERN CLINTON PA-
SOUTHERN CLINTON PA-MIFFLIN PA-UNION PA-SOUTHERN CENTRE PA-
FRANKLIN PA-HUNTINGDON PA-NORTHERN CENTRE PA-NORTHUMBERLAND PA-
BLAIR PA-
431 PM EDT SUN JUN 14 2015

...SPECIAL WEATHER STATEMENT...

AT 430 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR MACKEYVILLE TO NEAR HUNTINGDON...AND MOVING EAST
AT 15 MPH.

30 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE THUNDERSTORMS. VERY
HEAVY RAIN IS ACCOMPANYING THESE STORMS...EXPECT PONDING ON
ROADWAYS.

THE HEAVY RAIN WILL BE NEAR...
  MILL HALL...LAMAR AND BLANCHARD AROUND 435 PM EDT.
  MACKEYVILLE AND LOCK HAVEN AROUND 440 PM EDT.
  CASTANEA AND FLEMINGTON AROUND 445 PM EDT.
  DUNNSTOWN AROUND 455 PM EDT.
  MCELHATTAN AROUND 505 PM EDT.
  BELLEVILLE AROUND 525 PM EDT.

OTHER LOCATIONS IMPACTED BY THE HEAVY RAIN INCLUDE ALEXANDRIA...
ATKINSON MILLS...BARRVILLE...BEAVERTOWN AND BEECH CREEK.

FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
SNOW SHOE AND MILE RUN EXITS...SPECIFICALLY BETWEEN MILE MARKERS 151
AND 193...AND NEAR MILE MARKER 195.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 194 TO 209.
 INTERSTATE 99 FROM MILE MARKERS 46 TO 85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.

TURN AROUND DONT DROWN.

&&

LAT...LON 4066 7828 4127 7756 4078 7665 4061 7689
      4061 7692 4063 7695 4059 7696 4057 7699
      4054 7698 4006 7765
TIME...MOT...LOC 2030Z 258DEG 12KT 4106 7750 4059 7796

CERU
Special weather statement, Jun 14, 5:16 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
516 PM EDT SUN JUN 14 2015

PAZ019-027-028-049>052-056>058-142230-
UNION PA-MIFFLIN PA-JUNIATA PA-SOUTHERN CENTRE PA-SNYDER PA-
SCHUYLKILL PA-DAUPHIN PA-PERRY PA-NORTHUMBERLAND PA-MONTOUR PA-
516 PM EDT SUN JUN 14 2015

...SPECIAL WEATHER STATEMENT...

AT 515 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR WOODWARD TO NEAR RICHFIELD...AND MOVING EAST AT
25 MPH.

30 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE THUNDERSTORMS. VERY
HEAVY RAIN IS OCCURRING.

THE HEAVY RAIN WILL BE NEAR...
  RICHFIELD AROUND 520 PM EDT.
  MOUNT PLEASANT MILLS AROUND 530 PM EDT.
  LAURELTON CENTER...TROXELVILLE AND MILLERSBURG AROUND 535 PM EDT.
  MEISERVILLE AND R.B. WINTER STATE PARK AROUND 540 PM EDT.
  PORT TREVORTON AROUND 545 PM EDT.
  PAXTONVILLE AROUND 550 PM EDT.

OTHER LOCATIONS IMPACTED BY THE HEAVY RAIN INCLUDE BEAVERTOWN...
BERRYSBURG...DALMATIA...EAST SALEM AND EDGEWOOD.

FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
MILE RUN AND BUCKHORN EXITS...SPECIFICALLY FROM MILE MARKERS 205 TO
228.

THIS INCLUDES INTERSTATE 180 FROM MILE MARKERS 1 TO 5.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOODING SUCH AS RAPID RISES ON CREEKS AND STREAMS...AND
PONDING OF WATER ON ROADS ARE EXPECTED. DO NOT DRIVE INTO AREAS WHERE
WATER COVERS THE ROAD.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A
THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4055 7654 4050 7664 4052 7736 4092 7748
      4116 7669 4115 7665 4113 7663 4106 7662
      4105 7657 4100 7656 4096 7651 4088 7653
      4088 7651 4084 7651 4082 7649 4053 7648
TIME...MOT...LOC 2115Z 265DEG 23KT 4087 7738 4061 7715

CERU
Special weather statement, Jun 14, 6:13 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
613 PM EDT SUN JUN 14 2015

PAZ066-142300-
LANCASTER PA-
613 PM EDT SUN JUN 14 2015

...A STRONG THUNDERSTORM WILL AFFECT LANCASTER COUNTY UNTIL 700 PM
EDT...

AT 613 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
STRASBURG...MOVING EAST AT 25 MPH.

40 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  GAP AND NEW HOLLAND AROUND 620 PM EDT.
  TERRE HILL AROUND 625 PM EDT.
  CHURCHTOWN AROUND 630 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BIRD-IN-HAND...BLUE
BALL...CHRISTIANA...FARMERSVILLE AND GEORGETOWN.

THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 291 TO 295.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN STATE COLLEGE PA.

&&

LAT...LON 4006 7633 4021 7598 4014 7587 4011 7594
      4004 7593 3996 7599 3987 7599 3988 7600
      3985 7601 3985 7602 3983 7602 3983 7604
      3976 7606 3976 7608 3973 7610 3974 7612
      3973 7613
TIME...MOT...LOC 2213Z 240DEG 49KT 3998 7616

MARTIN
Local storm report, Jun 14, 6:16 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
616 PM EDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     5 N HARRISBURG          40.35N  76.88W
06/14/2015                   DAUPHIN            PA   TRAINED SPOTTER

            TWO TREES DOWN ON WIRES IN SUSQUEHANNA TOWNSHIP

&&

EVENT NUMBER CTP1500166

MACH

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 11:46 AM EDTSpecial Weather StatementCTPSomerset44 min
Jun 14, 1:56 PM EDTSpecial Weather StatementCTPFranklin, Fulton34 min
Jun 14, 2:48 PM EDTAreal Flood AdvisoryCTPMcKean, Warren3 hr
Jun 14, 2:51 PM EDTFlash Flood WatchCTPCambria, Cameron, Clearfield, Elk, Lycoming, McKean and 5 more14 hr
Jun 14, 4:31 PM EDTSpecial Weather StatementCTPCentre, Huntingdon, Juniata, Mifflin, Perry, Snyder and 1 more59 min
Jun 14, 5:16 PM EDTSpecial Weather StatementCTPMontour, Northumberland, Snyder, Union74 min
Jun 14, 5:24 PM EDTTornado WarningCTPLycoming36 min
Jun 14, 5:40 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon50 min
Jun 14, 6:11 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Schuylkill49 min
Jun 14, 6:13 PM EDTSpecial Weather StatementCTPLancaster47 min
Jun 14, 6:50 PM EDTAreal Flood AdvisoryCTPLancaster3 hr
Jun 14, 7:35 PM EDTSpecial Weather StatementCTPWarren55 min
Jun 14, 7:49 PM EDTSpecial Weather StatementCTPLancaster26 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.